BibTeX record journals/tc/HussainBA14

download as .bib file

@article{DBLP:journals/tc/HussainBA14,
  author    = {Zaid A. Hussain and
               Bella Bose and
               Abdullah Al{-}Dhelaan},
  title     = {Generalized Hypercubes: Edge-Disjoint Hamiltonian Cycles and Gray
               Codes},
  journal   = {{IEEE} Trans. Computers},
  volume    = {63},
  number    = {2},
  pages     = {375--382},
  year      = {2014},
  url       = {https://doi.org/10.1109/TC.2012.192},
  doi       = {10.1109/TC.2012.192},
  timestamp = {Wed, 14 Jun 2017 20:33:51 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tc/HussainBA14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics